# SDR HEEA065896

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Part number: 206061249001
- Condition: Galled
- Location: Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING HAD GALLED THREADS.
